Alka-Seltzer Plus Cold and Cough Formula category:
Active ingredients:
-
Acetaminophen
-
Chlorpheniramine Maleate
-
Dextromethorphan Hydrobromide
-
Phenylephrine Hydrochloride
Alka-Seltzer Plus Cold and Cough Formula companies and manufacturers:
Alka-Seltzer Plus Cold and Cough Formula forms, composition and dosages:
-
Capsule; Oral; Acetaminophen 325 mg; Chlorpheniramine Maleate 2 mg; Dextromethorphan Hydrobromide 10 mg; Phenylephrine Hydrochloride 5 mg
-
Suspension; Oral; Acetaminophen 162.5 mg; Chlorpheniramine Maleate 1 mg; Dextromethorphan Hydrobromide 5 mg; Phenylephrine Hydrochloride 2.5 mg / 5 ml
-
Tablet, Effervescent; Oral; Acetaminophen 250 mg; Chlorpheniramine Maleate 2 mg; Dextromethorphan Hydrobromide 10 mg; Phenylephrine Hydrochloride 5 mg
Indications, usages and classification codes:
-
N02BE51 - Acetaminophen (Paracetamol), combinations excluding psycholeptics
|